# SDR ASOA2012081702076

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 18,681 hours, 16,760 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER UNLOCK MESSAGE.  EMERGENCY DECLARED.  R & R STOW SWITCH IAW AMM 78-37-01.  OPS CHECKED GOOD.
